Stability analysis of ships’ movement along optimal routes

Research outputpeer-review


In this report, we consider the system of difference-differential equations of neutral type with homogeneous, of the larger unit order, right-hand sides. The following fact is well known. If a system of retarded-type difference-differential equations with homogeneous, of the larger unit order, righthand sides is asymptotically Lyapunov stable at zero delays, then the zero solution of the initial system is also asymptotically Lyapunov stable for any continuous and bounded delays. For this case, the Lyapunov–Krasovskii functional is constructed to estimate the asymptotic stability domain of the zero solution. For a linear system of neutral type, the concept of the Lyapunov matrix is introduced and the Lyapunov–Krasovskii functional is constructed. This functional was then used to analyze exponential stability. This paper presents sufficient conditions for asymptotic Lyapunov stability and Lyapunov instability of the zero solution for a class of homogeneous difference-differential systems of neutral type. In addition, a constructive algorithm for checking the stability and instability of the zero solution is formulated. Another result is the development of a method for constructing a complete type Lyapunov–Krasovskii functional, previously used for the analysis of homogeneous differencedifferential systems of retarded type.
Original languageEnglish
Pages (from-to)83-93
Number of pages11
JournalWIT Transactions on the Built Environment
Publication statusPublished - Sep 2019

Fingerprint Dive into the research topics of 'Stability analysis of ships’ movement along optimal routes'. Together they form a unique fingerprint.

Cite this